MAUDE Adverse Event Report: ZOLL CIRCULATION, INC THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM

ZOLL CIRCULATION, INC THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Model Number THERMOGARDHQ, LANG SET A
Medical Device Problem Codes No Display/Image (1183); Noise, Audible (3273); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the rewarming phase, the thermogard hq console (sn (b)(6) powered off unexpectedly.After turning the power back on, the fan can be heard running, but the screen remains completely blank and the roller pump is not operating, making the device unusable.An alarm sounds whenever any button is pressed.Therapy was continued using another console.No patient injury reported.
 
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released the reported complaint that thermogard hq console (sn (b)(6) was switched on but the screen remains completely blank was confirmed during functional testing.The complaint was resolved by reconnecting the lcd board connector to the pcb in the display head; however, the entire display head was replaced as a precaution.The reported complaints that the console powered off unexpectedly and that an alarm sounds whenever any button is pressed were not confirmed during review of the event log or functional testing.The thermogard hq console failed the initial functional test.The customer's reported complaint about a blank screen was confirmed.The processor board was replaced but this did not resolve the issue.The reported complaint was resolved by reconnecting the lcd to the pcb in the display head.However, as a precaution, the entire display head was replaced.The reported complaint that the console powered off unexpectedly was not reproduced.All the buttons and sounds also worked as intended.Following service, the thermogard console passed all tests with no issues, and readings were within the specified limits.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaints reported for thermogard hq console with serial number (b)(6).

Brand Name
THERMOGARD HQTM CONSOLE
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key25602613
Report Number3010617000-2026-00390
Device Sequence Number5533909
Product Code NCX
UDI-Device Identifier00849111075800
UDI-Public00849111075800
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHERMOGARDHQ, LANG SET A
Device Catalogue Number8700-001030-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown